# SDR VNAA202401050021

- Difficulty date: November 18, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES ON EXTERNAL FUSELAGE SKIN BELOW VENTRAL FIN FAIRINGS COVER LH AT REAR FUSELAGE.  SCRATCHES ON EXTERNAL FUSELAGE SKIN BELOW VENTRAL FIN FAIRINGS COVER LH AT REAR FUSELAGE WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-003-A02, CRJ900 SRM 53-71-01-101-002-A02 AND CRJ900 SRM 51-12-00-001-001-A01.
